# SDR CA030513001

- Difficulty date: May 9, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 431 hours
- Engine: Cont IO360E
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 654358
- Condition: Cracked
- Location: Alternator Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD ALTERNATOR MOUNTING BRACKET CRACKED.  THE CRACK IS LOCATED ON THE BOTTOM SIDE OF THE FORWARD ALTERNATOR MOUNTING HOLE.
